# SDR UPS07M50987

- Difficulty date: August 16, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1974 S51l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT WASTE AREA AT STATION 1974 IN BETWEEN LONGERON 51R TO 51L FOUND SHEAR CLIP WITH SURFACE CORROSION.  AFT WASTE AREA STA 1974 IN BETWEEN LONGERON 51R - 51L SHEAR CLIP AREA FASTENERS AS PER SRM 51-33-01 VII R38.  SHEAR CLIP CORROSION REMOVED FOUND EXCEEDED LIMIT.  CORRODED SHEAR TEE REMOVED AT STA 1974 LONGERON 49 LT - 49 RT PER SRM 51-33-01 VII R38.  SHEAR TEE REWORK PER DWG AGA8002.  SHEAR TEE INSTL AT AFT WASTE AREA STA 1974 L49LT - 49RT PER SRM 51-33-01VII R38.
